# SDR ASAA2022060138538

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,879 hours, 7,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Part number: UNKNOWN
- Condition: Fluctuates
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE LEVEL AT FL330 CABIN RATE INDICATOR CONTINUOUSLY FLUCTUATES BETWEEN +-200KPM. LH DUCT PRESSURE HOLD STEADY AT 40PSI. RH DUCT PRESSURE CONTINUOUSLY FLUCTUATES BETWEEN 42-46 PSI IN CONJUCTION WITH CABIN RATE INDICATOR. ALL OTHER PRESSURIZATION INDICATIONS STEADY AND INDICATING PROPERLY AND NORMAL. CABIN RATE FLUCTUATIONS GREATER WHEN CHANGING CABIN TEMPS. GROUNDED - YES. RAN B737-900 FIM 21-33 TASK 802, GVI OF RH PACK, NO LEAKS NOTED. RAN FIM 21-62 TASK 801 RH PFTC SHOWS EXISTING UNLATCHED FAULT 21-51253 FOR RH FCSOV, RAN FIM 21-62 TASK 857 RESET AND TEST OF RH PFTC, PASS TEST. OK FOR SERVICE.
